Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Anyone experience this on SSRI's?

Posted by Kelly on June 20, 1999, at 1:26:19

I was just wondering if anyone experienced this "side effect" while on SSRI's?
(or has any explanation or solution for me)

To start: in the fall of '97 I went on prozac
while dealing with an eating disorder (and at the same
time went on bc pills=not sure if this is important but
thought I'd mention it). In june of 98 I was feeling alot
better (and had "recovered" from the ed mostly) and decided to go off it.
Everything was good for a few months but then in Oct I started getting really

depressed and weepy. I decided to go back on with the
help of the doctor that I was seeing at the time. This
time it caused horrrible anxiety and was only on it a
week. The anxiety never completely went away though. I
then tried paxil, wthich seemed to work well, but caused
me to lactate and have pretty bad pain with it so I
went off that. I then went off everything to be tested
by an endocrinologist and everything came out normal
(so it was just the meds). Then after a few months of
anxiety and suddenly getting really sick I tried
remeron. After a week I got the same side effects I did
from the paxil, so I went off that. I then started
getting really sick all the time, which alsted a few
months where I kept having to go to the ER for
dehydration. I then tried celexa (in about April of
this year). (even though I wasn't depressed but they
thought the sickness was due to anxiety), and have
been on it since then (it also causes the side
effect mentioned b4 but I decided to live with it.
Since then though, but since then I haven't had my
period, still have the symtoms, and my weight is r
eally shifting around (I weigh the same as b4, but
a lot has shifted from my hips to my waist. I don't
really like these effects but whenever I try to go
off the meds, I get sick to my stomach (which I'm sure
isn't anxiety, since it even happens when meditating
nd when I'm relaxed). everyone wants me to stay on the meds,
but I don't like how they make me feel.
OK thats it. Sorry this was so long. If anyone has any
ideas or suggestions or has had similar things happen
I would really apreciate it. I feel at a dead end here.
Thank you so much,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kelly thread:7553